# SDR RAIA961115

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBF
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NTA152506
- Condition: Leaks
- Location: Hyd Bay
- Part time: 14,729 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7406 - GREEN HYDRAULIC LOW PRESSURE AND LOW LEVEL LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE GREEN ACCUMULATOR O-RING.  (M)
